Limit distributions of norms of vectors of positive i.i.d. random variables


Schlather, Martin


Dokumenttyp: Zeitschriftenartikel
Erscheinungsjahr: 2001
Titel einer Zeitschrift oder einer Reihe: Annals of Probability
Band: 29
Heft: 2
Seitenbereich: 862-881
Ort der Veröffentlichung: New York, NY [u.a.]
Verlag: Inst. of Mathematical Statistics
ISSN: 0091-1798
Sprache der Veröffentlichung: Englisch
Einrichtung: Fakultät für Wirtschaftsinformatik und Wirtschaftsmathematik > Mathematische Statistik (Schlather 2012-)
Fachgebiet: 510 Mathematik
Abstract: This paper aims to combine the central limit theorem with the limit theorems in extreme value theory through a parametrized class of limit theorems where the former ones appear as special cases. To this end the limit distributions of suitably centered and normalized $l_{cp(n)}$-norms of $n$-vectors of positive i.i.d. random variables are investigated. Here, $c$ is a positive constant and $p(n)$ is a sequence of positive numbers that is given intrinsically by the form of the upper tail behavior of the random variables. A family of limit distributions is obtained if $c$ runs over the positive real axis. The normal distribution and the extreme value distributions appear as the endpoints of these families, namely, for $c =0 +$ and $c = \infty$, respectively.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Zitationsbeispiel und Export

Schlather, Martin (2001) Limit distributions of norms of vectors of positive i.i.d. random variables. Annals of Probability 29 2 862-881 [Zeitschriftenartikel]



+ Suche Autoren in

+ Aufruf-Statistik

Aufrufe im letzten Jahr

Detailierte Angaben



Sie haben einen Fehler gefunden? Teilen Sie uns Ihren Korrekturwunsch bitte hier mit: E-Mail


Actions (login required)

Eintrag anzeigen Eintrag anzeigen